Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Swollen ankles, condition terminal, prescribed Furosimide. Heart failure?

mIDWIVES-bbc2 ON sUNDAY The tv programmw Midwives on BBC2 on Sunday evening 24th feb2013. The District Nurse told the midwife Nurse that her Father who suffered with fluid on his ankles was in fact dying. My GP told me thjat the cause of my swolen ankles was a heart problem with the right ventricule.hye did not tell me that mycondition was terminal. he just proscribed Furosimide. Am I due to suffer a heart failure very shortly is there anything that I should be doing to help myself. I was 83 last December. Thank you. Cyril Caqpe
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Well come to health care magic
Dear patient, swelling of ankles is called pedal edema, it may be caused by many conditions related to heart, lungs, liver, kidney, blood and lymphatics and even drugs like amlodepine, so all pedal edemas doesn't mean heart failure so you can show your self to physian internest who get your investigations done related to the above organs and will finally brief you about the cause of you ankle swellings.
so wish you good luck
Dr Arshad
Answered: Wed, 6 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor